Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

I got dark spot due to using dettol. Should I use turmeric and milk ?

I am 21 yr old gal nd having oily skin .it was about one month b4 i hav pimple on my face nd aftr that i used dettol but latr on i got burn marks ovr ther thn i cnsulted with doctor ther prescribd me with melalite xl . but wen i used that. I got red marks with cut on face nd evn got black patches or spot on sorrounding area .please suggest me wthat shud i do. Should I use turmeric and milk on dat part please suggest me
Asked On : Mon, 31 Jan 2011
Answers:  1 Views:  1040
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
it seems that you have got sensitive skin so never use cosmatic or pimple cream.
Do not wash with dettol,
Wash your face with plane water 4-5 times a day.
Use simple cream.
Take vit A,D,and E multivitamin supplements.
Take plenty of water and green veges and fresh fruits.
Ok and bye.
Answered: Wed, 17 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor